MathSciNet Relay Station
MathSciNet bibliographic data
MR1951315 (2003i:86003) 86A05 (35Q30 76D03 76U05)
Hu, Changbing; Temam, Roger; Ziane, Mohammed The primitive equations on the large scale ocean under the small depth hypothesis. Discrete Contin. Dyn. Syst. 9 (2003), no. 1, 97–131.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement